# SDR ASAA2014012012425

- Difficulty date: January 20, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,932 hours, 6,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015517
- Condition: Failed
- Location: Ram Air
- Part time: 67,226 hours, 37,525 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RT RAM AIR INLET DEFLECTOR DOOR NOT DEPLOYED.  ACFT GROUNDED. CONFIRMED ACTUATOR IS INOPERATIVE.  REPLACED ACTUATOR IAW TASK 21-51-21-400-801.  OP CHECKS GOOD.  TEMP CONTROLLER BITE TEST PASSES.
